# SDR YENA2021102900732

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 49,277 hours, 17,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2117,  DIRTY SOCK SMELL REPORTED BY FA #1,2,4 ON DECENT ( PACKS ); SEE PREVIOUS WRITE-UP-LOG PG. 3224237-1. ACCOMPLISHEDECS DECONTAMINATION, CHANGED RECIRC. FILTERS, NO ODRS NOTED. PER REF. TSM 05-50-00-810-831-A. THIS CLEARS MDDR #453934. MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED. COMPLIED WITH INFO NOTICE PROCEDURES 2017-T015 2B. REF LOG PAGE 3224237 ITEMS #1 AND 2 ACCOMPLISHED ECS DECONTAMINATION AND REPLACED CABIN RECIRCULATION FILTERS, NO ODORS REPORTED AT THIS TIME.
